RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1957, Volume 21, Issue 2  


Trigonometric sums involving values of a polynomial
I. M. Vinogradov
145
Free topological algebras
A. I. Mal'tsev
171
Conditions for orderability of a group
V. D. Podderyugin
199
Ordered semigroups
J. V. Hion
209
Linear operators in a space of analytic functions of several complex variables
M. A. Evgrafov
223
On reduction of Volterra operators to the simplest form and on inverse problems
L. A. Sakhnovich
235
On differentiation of an expansion in eigenfunctions of a Sturm–Liouville operator
I. S. Sargsyan
263
Estimation of the modulus of continuity of functions of class $\widetilde H^1_2$
A. V. Efimov
283
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019